# SDR UIEA200200040

- Difficulty date: September 5, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B940535
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIAEC, FOUND NR 2 PYLON TOP CAP SKIN CRACKED AT NAC STATION 264 INBOARD SIDE.  CUTOUT CRACKED SKIN AND DOUBLER.  SURFACE CORROSION LEVEL 1 REVEALED TO SANDWICHED STIFFENER.  REMOVED AFT SECTION OF STIFFENER FOR CORROSION BLEND REPAIRS.  HFEC INSPECTED FOR CRACKS/CORROSION IN TRIMMED AREAS, CUT OUTS AND FASTENER HOLES OF THE REPAIR AREAS.  NO CRACKS, CORROSION FOUND.  FABRICATED ANGLES, SPLICES, FILLERS AND DOUBLERS.  (M)
